# SDR 99ZZZM193

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19097
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: 659030535
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 7331 - SEA-ORD - NR 3 ENGINE EXCESSIVE OIL CONSUMPTION 1 QUART PER 5 MINUTES.  WAITED UNTIL QUANTITY DROPPED BELOW 1 GALLON, IT DID.  USED CHECK LIST LOW OIL PRESSURE QUANTITY WHICH TRANSITED TO INFLIGHT ENGINE SHUT DOWN.  OIL REACHED ZERO AT 1740Z, SHUT ENGINE DOWN.  DIVERTED TO BIL.  REPLACED OIL FILTER AND O-RINGS, REINSTALLED, TORQUED AND SAFETIED. PILOT RAN NR 3 ENGINE LEAK CHECK OK.  SERVICED NR 3 ENGINE TO FULL.  CONTINUED TO ORD.  (M)
